Alert archive / Pennsylvania / Flash Flood Watches in 2011

Flash Flood Watch 14, NWS State College, PA

September 27, 201133 counties in Pennsylvania

NWS State College, PA issued this flash flood watch at Sep 27, 2011, 9:12 AM EDT for 33 counties in Pennsylvania. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2011, 9:12 AM EDT (13:12 UTC)
Expired
Sep 29, 2011, 1:27 AM EDT
In force
40 hr
Issued by
NWS State College, PA
Flood severity
None
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 1.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at Sep 27, 5:42 AM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Sep 27, 5:42 AM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 AM EDT TUE SEP 27 2011

.SYNOPSIS...

THE MIDWEST CLOSED UPPER LOW WILL CONTINUE TO SPIN NEAR THE
SOUTHERN END OF LAKE MICHIGAN OVER THE NEXT 24 HOURS...THEN BEGIN
TO ACCELERATE EASTWARD AS AN OPEN WAVE THROUGH THE UPPER OHIO
VALLEY AND EASTERN GREAT LAKES ON THURSDAY. A SECONDARY PIECE OF
UPPER LEVEL ENERGY WILL DIG SOUTHEASTWARD FROM THE UPPER MIDWEST
AND HELP TO CARVE OUT A DEEP LONGWAVE TROUGH OVER THE EASTERN U.S.
BY THE WEEKEND. FOLLOWING A SERIES OF FRONTS ACCOMPANIED BY
PERIODS OF RAIN...THE AMPLIFYING TROUGH IN THE EAST WILL LEAD TO A
MODERATE COOLING TREND WITH TEMPERATURES BELOW NORMAL FROM FRIDAY
THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...

AN APPROACHING COLD FRONT THAT EXTENDS FROM THE LARGE UPPER LEVEL LOW
THAT CONTINUES TO REMAIN QUASI-STATIONARY OVER THE MID WEST WILL MOVE
THROUGH THE REGION TODAY. THE FRONT IS CURRENTLY LOCATED ALONG THE
OHIO AND PA BORDER. SHOWERS AND THUNDERSTORMS FIRING OUT AHEAD OF
THE FRONT ARE MOVING INTO CENTRAL PA AT 09Z. WITH DECENT LOW LEVEL
MOISTURE AND SOUTHERLY FLOW EXPECT LOW STRATUS ACROSS THE REGION
THROUGH SUNRISE. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
INTO PA FROM THE WEST AND FROM THE SOUTH ALONG THETA E BOUNDARIES.
LACK OF CAPE WILL KEEP THESE STORMS FROM GROWING...HOWEVER DECENT
FLOW AT 850MB SHOULD ALLOW FOR DECENT SHEAR. EXPECT ISOLATED STORMS
TO CONTINUE THROUGH THE FIRST HALF OF THE MORNING.

THE COLD FRONT WILL MOVE THROUGH LATE AFTERNOON...THE CLOUDY SKIES
ALONG WITH SLIGHTLY COOLER AIR ADVECTING INTO THE AREA WILL KEEP
DAYTIME HIGHS LOWER THAN YESTERDAY. EXPECT SHOWERS AND THUNDERSTORMS
ALONG AND BEHIND THE FRONT AS THE PREVIOUS MENTIONED SOUTHERLY FLOW
WILL ALLOW FOR DECENT MOISTURE ADVECTION. DIURNAL HEATING ALONG WITH
GOOD LAPSE RATES ALONG THE FONT SHOULD PROVIDE NECESSARY LIFT AND
INSTABILITY FOR AFTERNOON AND EARLY EVENING CONVECTION.

ONCE FROPA OCCURS EXPECT ANY STORMS TO WEAKEN...HOWEVER SHOWERS
COULD CONTINUE THROUGH THE FIRST HALF OF THE EVENING.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...

THE CLOSED H5 MIDWEST VORTEX INVOF SRN LAKE MI AT THE START OF
THE PD WILL BEGIN TO SHIFT EWD INTO NRN INDIANA DURING THE DAY
WED. THE LEAD S/WV TROUGH IS THEN FCST TO TAKE ON A SLIGHT NEG
TILT AS IT OPENS AND ACCELERATES NEWD THROUGH THE UPPER OH VLY
AND ERN GRT LKS WED NGT-THUR...AS A SECONDARY UPPER DISTURBANCE
AND ATTENDANT SPEED MAX QUICKLY DROPS SEWD ON ITS HEELS THROUGH
THE UPPER MIDWEST/GLKS. THE ARRIVAL OF CANADIAN S/WV ENERGY WILL
HELP TO CARVE OUT A UNSEASONABLY STRONG EARLY FALL SEASON LONGWAVE
TROUGH IN THE EAST BY THE END OF THE PD. MDLS ARE IN FAIRLY GOOD
AGREEMENT CONCERNING THE LG SCALE PATTERN EVOLUTION...BUT THE GFS
REMAINS SLIGHTLY FASTER THAN CONSENSUS WITH THE EJECTION OF THE
LEAD S/WV ENERGY.

IN GENERAL MDLS SHOW A REGION OF ENHANCED LIFT ON ERN PERIPHERY OF
CLOSED UPPER LOW OVERSPREADING LOW-LEVEL CONVERGENCE AXIS
OVR CNTRL PA ON WED. ALTHOUGH DESTABILIZATION IS EXPECTED TO BE
LIMITED IN ENVIRONMENT CHARACTERIZED BY MOIST SELY FLOW IN THE LOW
LEVELS....IT DOES APPEAR THAT A NARROW AXIS OF DEEPER PWS/MOISTURE
AND INSTABILITY MAY PROVE FAVORABLE FOR ISOLD CONVECTIVE
DEVELOPMENT AND MOD-LCL HVY RNFL AMTS. SPC HAS PLACED SEE TEXT
OVER SERN PA FOR DAY 2. STRONG HEIGHT FALLS AND ENHANCED UPPER
LEVEL DYNAMICS IN ASSOC WITH H5 ENERGY UNRAVELING TO NEG TILT AND
LIFTING NEWD ACRS PA SHOULD PROVIDE ANOTHER OPPORTUNITY FOR MOD
RAINS ON THURS. WHILE TIMING OF PCPN MAY SHIFT BY 6 HOURS OR SO
CONFIDENCE IS HIGH AND THEREFORE HAVE ADJUSTED POPS UPWARD BY
10-15 PCT INTO LKLY CATG FOR DAYS 2 AND 3 WITH QPF COMPRISED
MAINLY OF HPC.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...

THE LG SCALE PATTERN IN THE EAST LOOKS MORE LIKE WINTER THAN
EARLY FALL. CONFIDENCE IS ABOVE NORMAL THROUGH MUCH OF THE PERIOD
AS ALL MDL AND ENSEMBLE GUID CARVES OUT AN ANOMALOUS TROF OVR THE
ERN U.S. LATE THIS WEEK INTO THE WEEKEND. BY MONDAY THE GFS IS
PROBABLY TOO OPTIMISTIC/PROGRESSIVE IN BUILDING HEIGHTS IN THE
EAST AND GOES AGAINST THE 00Z ECMWF/ECENS/GEFS CONSENSUS.

A SIGNIFICANT COOLING TREND IS EXPECTED WITH DAYTIME TEMPERATURE
DEPARTURES OF 10-15F BELOW NORMAL. WEATHER CONDS SHOULD TURN MUCH
COLDER ON FRIDAY WITH GUSTY WINDS USHERING IN THE COLD AIR BEHIND
THE MAIN SYNOPTIC FROPA. SATURDAY LOOKS LIKE THE COLDEST DAY
RIGHT NOW WITH HIGHS MID 40S MTNS TO UPPER 50S IN THE SE. THE
BROAD CYC FLOW ALOFT FAVORS THE WESTERN HIGH TERRAIN IN TERMS OF
PCPN CVRG AS NWLY FLOW ALOFT SHOULD LEAD TO LAKE EFFECT/UPSLOPE
SHOWERS.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
COOLING OF BLYR...COMBINED WITH MOIST UPSLOPING SERLY FLOW...WILL
YIELD DETERIORATING CONDS IN LOW CLOUDS/FOG LATER TONIGHT. THE W
MTNS WILL ALSO HAVE TO CONTEND WITH THE CHC OF LATE NIGHT
SHRA/TSRA ASSOCIATED WITH APPROACHING COLD FRONT. 21Z SREF DATA
SUPPORTS A HIGH CONFIDENCE OF WIDESPREAD IFR CONDS BTWN 08Z-15Z.
THE ONE EXCEPTION MAY BE JST. VEERING SFC WINDS TO THE SOUTH
RESULTS IN A DOWNSLOPING FLOW...WHICH IS CLIMATOLOGICALLY
UNFAVORABLE FOR LOW CIGS.

TUESDAY LOOKS WET AND CLOUDY WITH NUMEROUS SHRA /AND POSS TSRA/...AS THE
SLOW MOVING COLD FRONT PASSES THROUGH. LOWEST CIGS/VSBYS WILL BE
IN THE MORNING WITH SOME MODEST IMPROVEMENT DURING THE AFTN. LGT
WINDS...PARTIAL CLEARING AND WET GROUND WILL LIKELY RESULT IN
WIDESPREAD FOG/LOW VSBYS REDEVELOPING TUE NIGHT.

OUTLOOK...
WED...LOW CIGS/RAIN POSSIBLE...ESP EAST.
THU...AM FOG POSSIBLE.
FRI-SAT...LOW CIGS/SHRA POSS W MTNS...MAINLY AT NIGHT.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...CERU
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...FITZGERALD/CERU
Hazardous weather outlook, Sep 27, 5:04 AM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
504 AM EDT TUE SEP 27 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-280915-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
504 AM EDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 27, 4:03 AM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 AM EDT TUE SEP 27 2011

PAZ024-033-270845-
CAMBRIA PA-SOMERSET PA-
403 AM EDT TUE SEP 27 2011

...A STRONG THUNDERSTORM WILL AFFECT SOMERSET AND SOUTHWESTERN
CAMBRIA COUNTIES...

AT 400 AM EDT...A STRONG THUNDERSTORM WAS NEAR ROCKWOOD...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT SOMERSET...
ACOSTA...BOSWELL...JEROME AND ELIM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100
AND 118.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 422...STATE ROAD
56.

LAT...LON 3991 7934 4010 7925 4012 7921 4012 7919
      4036 7900 4055 7889 4041 7859 3976 7912

FORECASTER: CERU
Special weather statement, Sep 27, 5:32 AM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 AM EDT TUE SEP 27 2011

PAZ017-018-024-025-034-271015-
BEDFORD PA-BLAIR PA-CAMBRIA PA-CLEARFIELD PA-NORTHERN CENTRE PA-
532 AM EDT TUE SEP 27 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLAIR...EASTERN
CAMBRIA...NORTH CENTRAL BEDFORD...SOUTH CENTRAL CLEARFIELD AND
SOUTHWESTERN CENTRE COUNTIES...

AT 530 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PRINCE GALLITZIN STATE PARK TO NEW PARIS...MOVING NORTHEAST AT 35
MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL AFFECT
COALPORT...GLEN HOPE...HOUTZDALE...WALLACETON AND SINKING VALLEY.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 133 AND 134...I-80 BETWEEN
MILE MARKERS 128 AND 133...I-99 BETWEEN MILE MARKERS 9 AND 51.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 220...ROUTE 322...STATE ROAD 350.

LAT...LON 3998 7871 4023 7866 4070 7862 4110 7814
      4077 7819 4074 7823 4074 7820 4038 7825

FORECASTER: STEINBUGL
Special weather statement, Sep 27, 6:09 AM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 AM EDT TUE SEP 27 2011

PAZ025-026-271045-
BLAIR PA-HUNTINGDON PA-
609 AM EDT TUE SEP 27 2011

...A STRONG THUNDERSTORM WILL AFFECT BLAIR AND WEST CENTRAL
HUNTINGDON COUNTIES...

AT 608 AM EDT...A STRONG THUNDERSTORM WAS NEAR NEWRY...MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL AFFECT
LAKEMONT...CANOE CREEK STATE PARK...SINKING VALLEY AND ALEXANDRIA.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 17 AND 48.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220...STATE ROAD 453.

LAT...LON 4038 7857 4043 7856 4069 7824 4053 7803
      4029 7840 4030 7843 4028 7844

FORECASTER: STEINBUGL
Local storm report, Sep 27, 6:49 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 AM EDT TUE SEP 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 AM     TSTM WND DMG     ALTOONA                 40.51N  78.40W
09/27/2011                   BLAIR              PA   911 CALL CENTER

            A FEW TREES DOWN ON WIRES WITH POWER OUTAGES.

&&

EVENT NUMBER CTP1100461

STEINBUGL
Special weather statement, Sep 27, 7:50 AM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
750 AM EDT TUE SEP 27 2011

PAZ028-050-052-271230-
JUNIATA PA-NORTHUMBERLAND PA-SNYDER PA-
750 AM EDT TUE SEP 27 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SNYDER...NORTHEASTERN
JUNIATA AND SOUTHWESTERN NORTHUMBERLAND COUNTIES...

AT 745 AM EDT...A STRONG THUNDERSTORM WITH HEAVY DOWNPOURS AND GUSTY
WINDS WAS NEAR MEISERVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL AFFECT MEISERVILLE...FREEBURG...
REBUCK AND SELINSGROVE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15 FROM THE
JUNIATA SNYDER COUNTY LINE TO HUMMELS WHARF...ROUTE 522 FROM
MIDDLEBURG TO SELINSGROVE.

LAT...LON 4062 7694 4063 7697 4061 7700 4060 7706
      4068 7710 4086 7703 4086 7701 4083 7683
      4068 7672

FORECASTER: DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 4:03 AM EDTSpecial Weather StatementCTPSomerset42 min
Sep 27, 4:37 AM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Somerset53 min
Sep 27, 5:32 AM EDTSpecial Weather StatementCTPBlair43 min
Sep 27, 6:09 AM EDTSpecial Weather StatementCTPBlair36 min
Sep 27, 6:18 AM EDTAreal Flood AdvisoryCTPCumberland, Perry3 hr
Sep 27, 6:21 AM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon28 min
Sep 27, 7:32 AM EDTAreal Flood AdvisoryCTPAdams, York3 hr
Sep 27, 7:50 AM EDTSpecial Weather StatementCTPSnyder40 min
Sep 27, 7:59 AM EDTAreal Flood AdvisoryCTPSnyder3 hr
Sep 27, 8:12 AM EDTAreal Flood AdvisoryCTPClinton3 hr
Sep 27, 8:35 AM EDTFlash Flood WarningCTPAdams, York115 min
Sep 27, 8:37 AM EDTFlash Flood WarningCTPClinton4 hr
Sep 27, 9:05 AM EDTAreal Flood AdvisoryCTPBlair, Huntingdon115 min
Sep 27, 9:53 AM EDTAreal Flood AdvisoryCTPCentre, Huntingdon112 min
Sep 27, 10:17 AM EDTSpecial Weather StatementCTPHuntingdon, Mifflin28 min
Sep 27, 10:19 AM EDTSpecial Weather StatementCTPCentre26 min
Sep 27, 10:39 AM EDTFlash Flood WarningCTPBedford, Centre, Cumberland, Franklin, Fulton, Huntingdon and 5 more5 hr
Sep 27, 11:37 AM EDTSpecial Weather StatementCTPUnion38 min
Sep 27, 1:03 PM EDTFlash Flood WarningCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more4 hr
Sep 27, 1:10 PM EDTFlash Flood WarningCTPFranklin2 hr
Sep 27, 2:36 PM EDTSpecial Weather StatementCTPFranklin54 min
Sep 27, 2:53 PM EDTFlash Flood WarningCTPAdams, Cumberland, Franklin, York2 hr
Sep 27, 3:31 PM EDTAreal Flood WarningCTPAdams, Bedford, Centre, Cumberland, Dauphin, Franklin and 8 more6 hr
Sep 27, 3:43 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Lebanon, Northumberland, Schuylkill, York3 hr
Sep 27, 3:56 PM EDTSpecial Weather StatementCTPDauphin, Northumberland64 min
Sep 27, 4:13 PM EDTSpecial Weather StatementCTPFulton62 min
Sep 27, 4:56 PM EDTFlash Flood WarningCTPColumbia, Lebanon, Schuylkill3 hr
Sep 27, 4:57 PM EDTAreal Flood WarningCTPMontour, Northumberland, Snyder, Union5 hr
Sep 27, 4:59 PM EDTSpecial Weather StatementCTPLebanon61 min
Sep 27, 5:06 PM EDTAreal Flood AdvisoryCTPMontour, Northumberland, Snyder, Union4 hr
Sep 27, 5:14 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more4 hr
Sep 27, 5:32 PM EDTRiver Flood WarningCTPHuntingdon3 hr
Sep 27, 5:35 PM EDTSpecial Weather StatementCTPLebanon55 min
Sep 27, 5:57 PM EDTSpecial Weather StatementCTPFulton63 min
Sep 27, 6:33 PM EDTSpecial Weather StatementCTPLebanon27 min
Sep 27, 7:05 PM EDTSpecial Weather StatementCTPLebanon, Schuylkill25 min
Sep 27, 7:41 PM EDTSpecial Weather StatementCTPAdams34 min
Sep 27, 7:56 PM EDTFlash Flood WarningCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill2 hr

Nearby

Flash Flood Watches in Pennsylvania, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.